# SDR USAA061185

- Difficulty date: September 21, 2006
- Submitted: September 21, 2006
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 16,853 hours, 16,853 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FLOORBEAM Y1292 BETWEEN FRAMES 66-69 CORROSION.  REMOVED AND REPLACED 3 ATTACHED FLOORBEAMS PER SRM 51-72-11; CORR LEVEL 1; TASK JA-260-53500, DEFECT SIZE: 3 SQ INCHES.
